Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Taking Telma and Amlong for hypertension. Any side effects of Tri Olvance and Rozat?

I am Hypertensive for last 15 yrs. I was taking Telma 40 + Amlong 5 for last 5 years. Now I have advised to take Tri Olvance 40. My BP on an average is 140/90. My height 174 cm. Weight 85 Kgs. I have been also advised to take Rozat 10 since my Serum Cholestrol is 229. & low HDL . Pl advice me on (1) can I start taking new tablets (2) what are the side effects of new tables
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  491
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

Tri olvance is a combination antihypertensive medication, it contains olmesartan, amlopdipine and hydrochorothiazide. The olmesartan is in the same family of drugs as the telma that you were previously taking and the amlodipine is the same as the amlong .
Some of the possible side side effects of the olmesartan are dizziness, nausea, diarrhoea, electrolyte abnormalities. These may or may not occur.
The only difference would be the hydrochorothiazide which is a diuretic (medication that makes the body lose excess fluid). Excess volume is one of the possible reasons for uncontrolled blood pressure and the diuretic would help in this aspect.

If your doctor suggests the change in medication, then you should consider taking them, you may want to speak to him/her regarding any concerns that you may have.

I hope this helps
Answered: Wed, 27 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor